Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 11(4); 1978 > Article
Korean Journal of Anesthesiology 1978;11(4):410-413.
DOI: https://doi.org/10.4097/kjae.1978.11.4.410   
A Case of Trismus induced by Succinylcholine Chloride .
In Ho Ha, Yong II Kim, Won Tae Kim
Department of Anesthesiology, Chonnam University Medical School, Kwangju, Korea.
Abstract
A 6-year-old boy was anesthetized with halothane-N2O-O2 for anal fistulectomy. During induction of anesthesia, trismus developed soon after intravenous injection of S.C,C. and persisted for several minutes, associated with increased serum creatinine phosphokinase (C.P.K.) levels and elevated body temperature only up to 37. 8C (without hyperkalemia & myoglobinuria). The operation was postponed and uneventfully performed 4 days later with a normal limit of serum C.P.K. levels, under premedication by intramuscular injection of Valium(diazepam) and induction of anesthesia with halothane-Oplus intravenous injection of Valium for intubation, without any muscular rigidity or increased serum C.P.K. levels. Therefore the authors think there is a difference between this case and malignant hyperpyrexia following anesthesia, and also that the boy had a hyposensitivity predisposition to S.C.C. rather than halothane. Without accurate investigation for predisposition of muscular rigidity, We recommended Valium injection for premedication and induction of anesthesia for prevention of the muscular rigidity.
TOOLS
Share :
Facebook Twitter Linked In Line it
METRICS Graph View
  • 0 Crossref
  •    
  • 869 View
  • 1 Download


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2023 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next